MathSciNet Relay Station
MathSciNet bibliographic data
MR1028940 62M10
Gray, Henry L.; Zhang, Nien-Fan; Woodward, Wayne A. On generalized fractional processes. J. Time Ser. Anal. 10 (1989), no. 3, 233–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement